MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER NEXEL TOTAL ELBOW ULNAR COMPONENT PLASMA SPRAYED; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. ZIMMER NEXEL TOTAL ELBOW ULNAR COMPONENT PLASMA SPRAYED; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 00-8400-014-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Please see the associated report: 0001822565-2023-03385.D10: concomitant medical products, part number (lot number): 00-8400-044-10 (65251817).Associated product information: 00-8400-090-00 (65660367), 00-5049-035-01 (64750017), 00-8400-094-00 (64737333).G2: foreign - the event occurred in new zealand.The customer has not indicated whether the product will be zimmer biomet for investigation and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent an elbow revision surgery eleven (11) months post-implantation due to humerus and ulnar implant loosening.No underlying causes or contributing conditions were provided, and the proper surgical technique was reported to be used.Medical records are not available for review.It was reported that no further information is available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6:proposed annex g code: mechanical (g04) - stem.The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.A review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER NEXEL TOTAL ELBOW ULNAR COMPONENT PLASMA SPRAYED
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18266321
Report Number0001822565-2023-03384
Device Sequence Number7859534
Product Code JDC
UDI-Device Identifier00889024271227
UDI-Public(01)00889024271227(17)310224(10)64889272
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00-8400-014-07
Device Lot Number64889272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose